Table of Contents
Physics Research International
Volume 2013 (2013), Article ID 159243, 9 pages
http://dx.doi.org/10.1155/2013/159243
Research Article

A Sturm-Liouville Problem with a Discontinuous Coefficient and Containing an Eigenparameter in the Boundary Condition

1Department of Mathematics, Faculty of Arts and Science, Namik Kemal University, 59030 Tekirdağ, Turkey
2Department of Mathematics Engineering, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey

Received 10 April 2013; Accepted 18 July 2013

Academic Editor: Ashok Chatterjee

Copyright © 2013 Erdoğan Şen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. C. Titchmarsh, Eigenfunctions Expansion Associated with Second Order Differential Equations, part 1, Oxford University Press, London, UK, 1962.
  2. J. Walter, “Regular eigenvalue problems with eigenvalue parameter in the boundary condition,” Mathematische Zeitschrift, vol. 133, no. 4, pp. 301–312, 1973. View at Publisher · View at Google Scholar · View at Scopus
  3. D. B. Hinton, “An expansion theorem for an eigenvalue problem with eigenvalue parameter in the boundary condition,” Quarterly Journal of Mathematics, vol. 30, no. 1, pp. 33–42, 1979. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Kadakal and O. Sh. Mukhtarov, “Eigenvalues and eigenfunctions of Sturm-Liouville problem with two-point discontinuities containing eigenparameter-dependent boundary conditions,” Scientia Magna, vol. 6, no. 4, pp. 33–48, 2010. View at Google Scholar
  5. M. Kadakal and O. Sh. Mukhtarov, “Discontinuous Sturm-Liouville problems containing eigenparameter in the boundary conditions,” Acta Mathematica Sinica, vol. 22, no. 5, pp. 1519–1528, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. O. Sh. Mukhtarov and M. Kadakal, “On a Sturm-Liouville type problem with discontinuous in two-points,” Far East Journal of Applied Mathematics, vol. 19, no. 3, pp. 337––352, 2005. View at Google Scholar
  7. O. Sh. Mukhtarov, M. Kandemir, and N. Kuruoǧlu, “Distribution of eigenvalues for the discontinuous boundary-value problem with functional-manypoint conditions,” Israel Journal of Mathematics, vol. 129, pp. 143–156, 2002. View at Google Scholar · View at Scopus
  8. O. Sh. Mukhtarov and M. Kadakal, “Some spectral properties of one Sturm-Liouville type problem with discontinuous weight,” Siberian Mathematical Journal, vol. 46, no. 4, pp. 681–694, 2005. View at Publisher · View at Google Scholar · View at Scopus
  9. C. T. Fulton, “Two-point boundary value problems with eigenvalue parameter contained in the boundary conditions,” Proceedings of the Royal Society of Edinburgh A, vol. 77, no. 3-4, pp. 293–308, 1977. View at Google Scholar
  10. E. Bairamov and E. Ugurlu, “On the characteristic values of the real component of a dissipative boundary value transmission problem,” Applied Mathematics and Computation, vol. 218, no. 19, pp. 9657–9663, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. A. N. Tikhonov and A. A. Samarskii, Equations of Mathematical Physics, Pergamon, New York, NY, USA, 1963.
  12. E. Şen, J. Seo, and S. Araci, “Asymptotic behaviour of eigenvalues and eigenfunctions of a Sturm-Liouville problem with retarded argument,” Journal of Applied Mathematics, vol. 2013, Article ID 306917, 8 pages, 2013. View at Publisher · View at Google Scholar
  13. E. Şen and A. Bayramov, “Calculation of eigenvalues and eigenfunctions of a discontinuous boundary value problem with retarded argument which contains a spectral parameter in the boundary condition,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 3090–3097, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. E. Şen and A. Bayramov, “Asymptotic formulations of the eigenvalues and eigenfunctions for a boundary value problem,” Mathematical Methods in the Applied Sciences, vol. 36, no. 12, pp. 1512–1519, 2013. View at Publisher · View at Google Scholar
  15. Q. Yang and W. Wang, “Asymptotic behavior of a differential operator with discontinuities at two points,” Mathematical Methods in the Applied Sciences, vol. 34, no. 4, pp. 373–383, 2011. View at Publisher · View at Google Scholar
  16. Q. Yang and W. Wang, “Spectral properties of Sturm-Liouville operators with discontinuities at finite points,” Mathematical Sciences, vol. 6, no. 34, 9 pages, 2012. View at Publisher · View at Google Scholar